Об асимптотике спектра задачи Неймана для уравнения Штурма-Лиувилля с арифметически самоподобным весом обобщенного канторовского типа

    Research output

    Abstract

    Spectral asymptotics of the Sturm–Liouville problem with an arithmetically self-similar singular weight is considered. Previous results by A. A. Vladimirov and I. A. Sheipak, and also by the author, rely on the spectral periodicity property, which imposes significant restrictions on the self-similarity parameters of the weight. This work introduces a new method for estimating the eigenvalue counting function. This makes it possible to consider a much wider class of self-similar measures.
    Translated title of the contributionOn Spectral Asymptotics of the Neumann Problem for the Sturm–Liouville Equation with Arithmetically Self-Similar Weight of a Generalized Cantor Type Authors Authors and affiliations
    Original languageRussian
    Pages (from-to)85-88
    Number of pages4
    JournalФУНКЦИОНАЛЬНЫЙ АНАЛИЗ И ЕГО ПРИЛОЖЕНИЯ
    Volume52
    Issue number1
    Publication statusPublished - 2018

    Fingerprint Dive into the research topics of 'Об асимптотике спектра задачи Неймана для уравнения Штурма-Лиувилля с арифметически самоподобным весом обобщенного канторовского типа'. Together they form a unique fingerprint.

    Cite this